# SDR IXXA07SMN158S

- Difficulty date: April 21, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1260 L34r
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT CARGO COMPARTMENT FRAME WITH A CRACK AT STATION 1260.000 LONGERON 34 RIGHT TO LONGERON 35 LEFT.  REMOVED CRACKED FITTING.  FABRICATED FRAME FITTING, SPLICES, AND DOUBLER.  PERFORMED HEAT TREATMENT.  PERFORMED NDT INSPECTION NO CRACK OR CORROSION FOUND.  TRIMMED OUT NEW FRAME FITTING TO FACILITATE INSTALLATION.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-0 FIGURE 8 SHEET 2, 5, 6, AND 8, DC8 SRM 51-1-8 PAGES 17 AND18, DC8 SRM 53-2-0 PAGE 2P, DC8 SRM 53-2-0 FIGURE 8 SHEET 2 AND 6, DC8 SRM 51-1-20D, ATI REPAIR SPECIFICATION NUMBER 2003-05, DOUGLAS DRAWING NUMBER 3646956,DC8 SRM 51-1-1 PAGES 1, 13 AND 17, NDT SPM PART 08-00
